Works matching DE "INTEGRAL representations"
Results: 1193
Asymptotic expansion of the generalized hypergeometric function pFq(z) as z→∞ for p<q.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 2, p. 535, doi. 10.1142/S0219530522500087
- By:
- Publication type:
- Article
Recent advances in asymptotic analysis.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 6, p. 1103, doi. 10.1142/S0219530522400012
- By:
- Publication type:
- Article
Integral and series representations of q-polynomials and functions: Part III theta, Ramanujan and q-Bessel functions.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 1, p. 1, doi. 10.1142/S0219530521500093
- By:
- Publication type:
- Article
On the global operator and Fueter mapping theorem for slice polyanalytic functions.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 6, p. 941, doi. 10.1142/S0219530520500189
- By:
- Publication type:
- Article
NON-PERIODIC Γ-CONVERGENCE:: APPLICATION TO A MAIN EXAMPLE OF A NON-FINER OSCILLATION OPERATOR IN HIGHER DIMENSION.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 67, doi. 10.1142/S0219530512500042
- By:
- Publication type:
- Article
A DIRECT SOLUTION TO THE FOKKER–PLANCK EQUATION FOR EXPONENTIAL BROWNIAN FUNCTIONALS.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 3, p. 287, doi. 10.1142/S0219530510001655
- By:
- Publication type:
- Article
ASYMPTOTICS OF A <sub>3</sub>F<sub>2</sub> POLYNOMIAL ASSOCIATED WITH THE CATALAN–LARCOMBE–FRENCH SEQUENCE.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 4, p. 335, doi. 10.1142/S0219530506000802
- By:
- Publication type:
- Article
HUA'S THEOREM WITH THE PRIMES IN SHAPIRO PRIME SETS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 4, p. 323, doi. 10.1023/B:AMHU.0000036292.01924.ce
- By:
- Publication type:
- Article
Error bounds for the approximation of matrix functions with rational Krylov methods.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 5, p. 1, doi. 10.1002/nla.2571
- By:
- Publication type:
- Article
Approximation of a fractional power of an elliptic operator.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 3, p. 1, doi. 10.1002/nla.2287
- By:
- Publication type:
- Article
A modified walk‐on‐sphere method for high dimensional fractional Poisson equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1128, doi. 10.1002/num.22927
- By:
- Publication type:
- Article
A μ-mode approach for exponential integrators: actions of φ-functions of Kronecker sums.
- Published in:
- Calcolo, 2024, v. 61, n. 4, p. 1, doi. 10.1007/s10092-024-00610-3
- By:
- Publication type:
- Article
Sub-Ramsey Numbers for Arithmetic Progressions.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 3, p. 297, doi. 10.1007/s00373-006-0663-2
- By:
- Publication type:
- Article
Linearization and localization of nonconvex functionals motivated by nonlinear peridynamic models.
- Published in:
- Continuum Mechanics & Thermodynamics, 2024, v. 36, n. 4, p. 795, doi. 10.1007/s00161-024-01299-z
- By:
- Publication type:
- Article
Relaxation in SBV ( Ω; S).
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 1/2, p. 211, doi. 10.1007/s00526-010-0386-3
- By:
- Publication type:
- Article
On Integral Representation of Γ-Limit Functionals.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 6, p. 736, doi. 10.1007/s10958-016-3002-z
- By:
- Publication type:
- Article
Integral Representations for a Generalized Cauchy-Riemann System with Singular Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 247, doi. 10.1007/s10958-015-2442-1
- By:
- Publication type:
- Article
Representations and Inequalities for Generalized Hypergeometric Functions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 6, p. 885, doi. 10.1007/s10958-015-2412-7
- By:
- Publication type:
- Article
Plane Nonstationary Problem of Motion of the Surface Load Over an Elastic Half Space.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 2, p. 193, doi. 10.1007/s10958-014-2100-z
- By:
- Publication type:
- Article
Biorthogonal Approximation by Splines.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 2, p. 184, doi. 10.1007/s10958-014-2041-6
- By:
- Publication type:
- Article
On an operator analog of the cosine addition theorem.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 3, p. 345, doi. 10.1007/s10958-014-1916-x
- By:
- Publication type:
- Article
Integral Representations and Sharp Estimates of B-Splines.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 6, p. 724, doi. 10.1007/s10958-014-1821-3
- By:
- Publication type:
- Article
Gamma-Convergence of Integrands with Nonstandard Coercivity and Growth Conditions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 535, doi. 10.1007/s10958-014-1674-9
- By:
- Publication type:
- Article
On problems for singular parabolic systems without initial conditions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 5, p. 513, doi. 10.1007/s10958-013-1413-7
- By:
- Publication type:
- Article
Dirichlet and Hilbert problems for elliptic systems of second and third orders with a supersingular point.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 2, p. 257, doi. 10.1007/s10958-013-1183-2
- By:
- Publication type:
- Article
Algorithm for constructing an integral representation from the fan of a toric variety.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 3, p. 453, doi. 10.1007/s10958-012-0999-5
- By:
- Publication type:
- Article
Characterization of radon integrals as linear functionals.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 2, p. 233, doi. 10.1007/s10958-012-0913-1
- By:
- Publication type:
- Article
On the norms of generalized translation operators generated by Dunkl type operators.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 6, p. 663, doi. 10.1007/s10958-012-0889-x
- By:
- Publication type:
- Article
On the mutual change of values of a function and its coefficients in the class of typically real functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 754, doi. 10.1007/s10958-012-0781-8
- By:
- Publication type:
- Article
The Aizenberg formula in nonconvex domains and some of its applications.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 699, doi. 10.1007/s10958-012-0774-7
- By:
- Publication type:
- Article
Cauchy problem for the Fokker-Planck-Kolmogorov equation of a multidimensional normal Markovian process.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 4, p. 505, doi. 10.1007/s10958-011-0418-3
- By:
- Publication type:
- Article
The Schwarz problem for Douglis analytic functions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 221, doi. 10.1007/s10958-011-0244-7
- By:
- Publication type:
- Article
Optimal estimates for the inhomogeneous problem for the bi-Laplacian in three-dimensional Lipschitz domains.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 1, p. 24, doi. 10.1007/s10958-010-0187-4
- By:
- Publication type:
- Article
Existence and integral representation of solutions for plane deformations of a micropolar elastic solid with surface elasticity.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 3, p. 1, doi. 10.1002/zamm.201900228
- By:
- Publication type:
- Article
Representation, Randomization, and Realism.
- Published in:
- Marketing Research, 2001, v. 13, n. 3, p. 4
- By:
- Publication type:
- Article
ANALYTICAL EXPRESSION FOR THE EXACT CURVED SURFACE AREA AND VOLUME OF HYPERBOLOID OF TWO SHEETS VIA MELLIN-BARNES TYPE CONTOUR INTEGRATION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 77, doi. 10.22103/jmmr.2022.19659.1275
- By:
- Publication type:
- Article
UNBOUNDED UTILITY FOR SAVAGE'S "FOUNDATIONS OF STATISTICS," AND OTHER MODELS.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 2, p. 446, doi. 10.1287/moor.18.2.446
- By:
- Publication type:
- Article
Roundoff error analysis of the double-exponential formula-based method for the matrix sign function.
- Published in:
- JSIAM Letters (Online), 2024, v. 16, p. 13, doi. 10.14495/jsiaml.16.13
- By:
- Publication type:
- Article
ON SOME EMBEDDING THEOREMS IN GRAND NIKOLSKII–MORREY SPACES WITH DOMINANT MIXED DERIVATIVES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 1, p. 85
- By:
- Publication type:
- Article
ON GEOMETRIC PROPERTIES OF HENSTOCK–ORLICZ SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 1, p. 59
- By:
- Publication type:
- Article
Generating functions for reciprocal Catalan-type sums: approach to linear differentiation equation and (p-adic) integral equations.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 2, p. 830, doi. 10.55730/1300-0098.3396
- By:
- Publication type:
- Article
On the solvability of the main boundary value problems for a nonlocal Poisson equation.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1604, doi. 10.3906/mat-1901-71
- By:
- Publication type:
- Article
Some series involving the Euler zeta function.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1166, doi. 10.3906/mat-1704-107
- By:
- Publication type:
- Article
Gosper–type sums with reciprocals of binomial coefficients of the form (3n+ϵn).
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 11/12, p. 1381, doi. 10.1080/10236198.2022.2138755
- By:
- Publication type:
- Article
On some Sobolev spaces with matrix weights and classical type Sobolev orthogonal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 2, p. 261, doi. 10.1080/10236198.2021.1887160
- By:
- Publication type:
- Article
On certain q-hypergeometric matrix functions of several variables and their matrix q-difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 11, p. 1531, doi. 10.1080/10236198.2019.1668930
- By:
- Publication type:
- Article
Semi-classical linear functionals of class three: the symmetric case.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 1, p. 162, doi. 10.1080/10236198.2012.712969
- By:
- Publication type:
- Article
On semiclassical linear functionals of class s =2: classification and integral representations.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 6, p. 973, doi. 10.1080/10236198.2010.540241
- By:
- Publication type:
- Article
Integral Representations for the Euler-Mascheroni Constant γ.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 9, p. 675, doi. 10.1080/10652461003593294
- By:
- Publication type:
- Article
On extension theorems for holomorphic generalized functions.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 319, doi. 10.1080/10652460802568176
- By:
- Publication type:
- Article